Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Mass continuous cochains are differential forms

Author: F. J. Almgren
Journal: Proc. Amer. Math. Soc. 16 (1965), 1291-1294
MSC: Primary 53.45; Secondary 49.00
MathSciNet review: 0205208
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] F. J. Almgren, Jr., The theory of varifolds--A variational calculus in the large for the k-dimensional area integrand (to appear).
  • [2] H. Federer, The $ (\phi ,k)$ rectifiable subsets of n space, Trans. Amer. Math. Soc. 62 (1947), 114-192. MR 0022594 (9:231c)
  • [3] H. Federer and W. H. Fleming, Normal and integral currents, Ann. of Math. 72 (1960), 458-520. MR 0123260 (23:A588)
  • [4] V. L. Shapiro, Harmonic analysis and the theory of cochains, Bull. Amer. Math. Soc. 70 (1964), 447-467. MR 0166335 (29:3612)
  • [5] H. Whitney, Geometric integration theory, Princeton Univ. Press, Princeton, N. J., 1957. MR 0087148 (19:309c)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53.45, 49.00

Retrieve articles in all journals with MSC: 53.45, 49.00

Additional Information

Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society